# SDR 04FDEA02756

- Difficulty date: September 20, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC199113
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP, OUTBOARD AFT HINGE, ACTUATOR ROD END HOLE   OUTBOARD SPOTFACE ATTACHMENT CORRODED.   LEFT WING, OUTBOARD FLAP, OUTBOARD AFT HINGE, ACTUATOR ROD END HOLE OUTBOARD SPOTFACE ATTACHMENT CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2 TO 4.  ORIGINAL   THICKNESS=0.400 INCH, REMAINING THICKNESS=0.391 INCH, MATERIAL REMOVED=0.009 INCH, AND REPAIRED AS PER EA NR 1-5750-79750, TITLE: WINGS, LEFT AND RIGHT OUTBOARD FLAP, OUTBOARD HINGE BRACKET BORE CORRODED.
